# SDR R61A201212100710

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 21,661 hours, 16,158 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR WING SPAR SERVICE BULLETIN SB 170-57-0053 REV 1 MAINTENANCE FOUND CRACK LIKE INDICATIONS ON LEFT WING A2 HOLE.  MAINTENANCE REPAIRED A2 HOLE LEFT WING PER SB 170-57-0053 REV 1.  THE AIRCRAFT IS STILL OUT OF SERVICE CMH WITH FOLLOW-ON MAINTENANCE.
